# SDR AALA20161107014

- Difficulty date: November 7, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,524 hours, 7,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A9485
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER RAIL AT BS 500I IS CORRODED BETWEEN LBL 25 AND RBL 25. REMOVED AND REPLACED LOWER RAIL IAW SRM 51-10-02 AND BOEING DRAWING 143A9485.
